advertisement
Question
Posted by: Justin | 2011/09/24

ED... due to medication?

I have been on Prexum 4mg (and 2 other BP tabs) for about 2 years. The same amount of time I have been having ED problems. Can this drug affect my performance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Justin

Prexum and hypertension on its own can cause erectile dysfunction. I suggest that you consult your doctor for a script for Levitra to address the problem. Exercise, a healthy diet, weight loss, smoking cessation and limited alcohol consumption will improve ED.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement